MAUDE Adverse Event Report: SMITH & NEPHEW, INC. INTERTAN 10S 10MM X 20CM 130D; PROSTHESIS, HIP, FEMORAL COMPONENT, CEMENTED, METAL

SMITH & NEPHEW, INC. INTERTAN 10S 10MM X 20CM 130D; PROSTHESIS, HIP, FEMORAL COMPONENT, CEMENTED, METAL
Model Number 71675386
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code Injury (2348)
Date of Event 03/05/2020
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that a revision surgery was performed to correct an intertan nail breakage due to stress and fatigue.

Brand Name
INTERTAN 10S 10MM X 20CM 130D
Common Device Name
PROSTHESIS, HIP, FEMORAL COMPONENT, CEMENTED, METAL
Manufacturer (Section D)
SMITH & NEPHEW, INC.
1450 brooks road
memphis TN 38116
MDR Report Key9902829
Report Number1020279-2020-01095
Device Sequence Number19512505
Product Code JDG
UDI-Device Identifier00885556343692
UDI-Public00885556343692
Combination Product (Y/N)N
PMA/510(K) Number
K040212
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2020
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/20/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number71675386
Device Catalogue Number71675386
Device Lot Number17AM01326
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 03/10/2020
Supplement Date Received by Manufacturer08/20/2021
Initial Report FDA Received Date03/31/2020
Supplement Report FDA Received Date08/20/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;